Yes, Adderall (dextroamphetamine/amphetamine) withdrawal can cause headaches as a symptom. Adderall is a stimulant medication that is commonly used to treat attention deficit hyperactivity disorder (ADHD) and narcolepsy. When used regularly, Adderall can cause physical dependence, which can lead to withdrawal symptoms if the medication is stopped abruptly or without tapering.
Adderall withdrawal symptoms can include fatigue, irritability, mood swings, and physical symptoms such as headaches. These symptoms can be particularly challenging for individuals who have a history of migraines or other types of headaches.
It is essential to seek medical attention if you are experiencing Adderall withdrawal, especially if you have a history of headaches or other medical conditions. A doctor can monitor your symptoms, provide medications to manage your symptoms, and ensure that you are receiving proper medical care. In some cases, over-the-counter pain relievers may also be recommended to help manage headaches during Adderall withdrawal.